# SDR 96ZZZX5225

- Difficulty date: September 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5297M
- Make and model: Cessna 152
- Aircraft serial: 15284518
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Primer Assy
- Part number: 040034322
- Condition: Separated
- Location: Cylinder Nr 4
- Part time: 5,554 hours
- Stage of operation: CR
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

STUDENT PILOT ON SOLO CROSS-COUNTRY EXPERIENCED ROUGH ENGINE OPERATION.  AIRCRAFT RETURNED TO AIRPORT.  INSPECTION REVEALED PRIMER LINE ASSY AT NR 2 AND NR 4 CYLINDERS SEPARATED AT SOLDER JOINT OF THREADED CONNECTOR OF CYLINDER.  FRACTURES ARE CONSISTENT WITH CYCLIC FATIGUE.  SUBMITTER RECOMMENDS SECURITY INSPECTION ANY TIME COWLING REMOVED.  TOTAL ACFT TIS:  5,554.0 HOURS ESTIMATED.
